# SDR 2007F00045

- Difficulty date: August 25, 2007
- Submitted: August 26, 2007
- Operation: Air carrier
- Aircraft: A6EBR
- Make and model: Boeing 777
- Aircraft serial: WD608
- Aircraft time: 5,563 hours, 681 cycles
- Engine: Ge GE9092B
- Engine time: 5,563 hours, 681 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Condition: Burned
- Location: Electrical Sys
- Part time: 5,563 hours, 681 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

A/C RETURNED TO STAND DUE TO ACRID BURNING ODOR AND SMOKE IN FLT DECK AFTER SECOND ENG START.  CABIN CREW AT L1 ALSO REPORTED STRONG ODOR AND HEARD A NOISE FROM THE FWD E/E BAY BELOW HER JUMP SEAT.  P110  PANEL SHOWED BURN MARKS, MONITOR CARD M24518 BURNED.  TERMINAL BLOCK ATTACHED TO ABOVE ALSO BURNED.  SHORT LENGTH OF WIRES BURNED AND BLACKENING OF WIRES NEARBY NOTED.
